Intelligent Vehicle Symposium
June 9, 2019, Paris

General description

Security and privacy are fundamental aspects in vehicular communications.The workshop will provide an international technical forum for discussing and presenting recent research results on any aspects of cyber security defense techniques, recent C-ITS attacks and latest Enhancing Privacy Technologies for C-ITS. It aims at bringing together experts from industry and academia to share ideas and present research results on challenging issues related to cyber security and privacy in vehicular communication. Papers may present theories, techniques, applications, or practical experiences related to that.

Topics of interest

Topics of interest for this workshop include, but are not limited to:

  • C-ITS security architectures
  • Privacy-Enhancing Technologies
  • Security and privacy in autonomous driving
  • Security in vehicular hybrid networks
  • Misbehavior detection and reporting
  • Security in vehicular 4G/5G networks
  • Vehicular security based on artificial intelligence
  • Machine learning and data mining for Intrusion Detection Systems
  • Authentication, authorization and accounting
  • Tradeoff safety, privacy and security
  • Security testbeds and experimentations
  • Security performance evaluations
  • Confidentiality in lightweight security services
  • Crypto-agility for C-ITS
  • Cyber-attacks modeling
  • Blockchain for distributed trust management and auditability logs in cooperative, autonomous driving
  • Key management schemes
  • Secured Update-Over-The-Air
  • Performance of the security management system
  • Quantum safe cryptography
  • Security evaluation schemes and compliance assessment

Important dates

Workshop paper submissionFebruary 7, 2019  (Firm deadline)
Notification of workshop paper acceptanceMarch 29, 2019
Final workshop paper submissionApril 22, 2019

 

Paper Submission

Paper submission is now open via this link : click here
Please follow the submission instructions and use C-ITSec as a workshop code.

Joint C-ITSec & CAD workshops

The C-ITSec workshop will be held in conjunction with the CAD workshop. More information about CAD workshop can be found here.

Workshop organizers

Ines Ben Jemaa, IRT SystemX, France, ines.ben-jemaa[at]irt-systemx.fr
Brigitte Lonc, Renault, France, brigitte.lonc[at]renault.com
Arnaud Kaiser, IRT SystemX, France, arnaud.kaiser[at]irt-systemx.fr

Members of the Technical Program Committee

Andre Weismerkirch, Lear Corporation, USA
Anis Laouiti, IMT, France
Arnaud Kaiser, IRT SystemX, France
Aymen Boudguiga, CEA, France
Benedikt Brecht, CAMP, Volkswagen, USA
Brigitte Lonc, Renault, France
Farah Haidar, Renault, France
Hichem Sedjelmaci, Orange, France
Houda Labiod, IMT, France
Ines Ben Jemaa, IRT SystemX, France
Jonathan Petit, On Board Security, USA
Joseph Kamel, IRT SystemX, France
Mounira Msahli, IMT, France
Nouha Oualha, CEA, France
Paul Muhlethaler, Inria, France
Reza Samavi, Mc Master, Canada
Gianmarco Baldini, European Commission
Mohamed Hadded, Vedecom, France
Mohammad Khodaei, KTH, Sweden
Rens W. van der Heijden Ulm University, Germany
Pierpaolo Cincilla, Renault, France

Program

09:00 - Welcome & Introduction

  • 09:15 - Dr Meng Lu (Dynniq, The Netherlands) - "ICT infrastructure systems for automated driving"

09:30 - (paper 1) "In-Chamber V2X Oriented Test Scheme for Connected Vehicles"

09:45 - (paper 2) "Optimal control based CACC: problem formulation, solution, and stability analysis"

10:00 - Coffee Break (30 min)

  • 10:30 - Dr Marc Lacoste (Orange Labs, France) - "Connected and Autonomous Vehicle Security: Challenges Ahead for 5G"

11:00 - (paper 3) "TARA+: Controllability-aware Threat Analysis and Risk Assessment for L3 Automated Driving"

11:15 - (paper 4) "Test and Evaluation of Connected and Autonomous Vehicles in Real-world Scenarios"

  • 11:30 - Dr Antonio Kung (CEO of Trialog, France) - "Management of privacy in cooperative ITS"
  • 12:00 - Dr Pete Thomas (Loughborough University, UK) - "Assuring the Safety of Autonomous Vehicles"

12:30 - Lunch (1h00')

  • 13:30 - Dr Julian Schindler (DLR, Germany) - "Infrastructure-assisted automated driving in transition areas"
  • 14:00 - Dr Michele Rondinone (Hyundai Europe) - "Vehicle Automation"
  • 14:30 - David Quesada (Enide, Spain) - " Preparing the road infrastructure for the introduction of Automated Driving – the INFRAMIX approach"

15:00 - (paper 5) "Infrastructure Support for Cooperative Maneuvers in Connected and Automated Driving"

15:15 - (paper 6) "A Test-Driven Approach for Security Designs of Automated Vehicles"

15:30 - Coffee Break (30 min)

  • 16:00 - Dr Henning Hamer (Continental AG) - Enabling L3 + driving through the generation of crowd-sourced maps
  • 16:30 - Nouhed Naidja (VeDeCom, France) - "Base material for microscopic autonomous simulation"

17:00 - Round table, concluding remarks, discussion

17:30 - Closing

Speakers

Antonio Kung, Chief Executive Officer, Trialog
Talk: Management of privacy in cooperative ITS

Antonio Kung is co-founder of Trialog. With more than 30 years of experience in the field of cyber physical systems and the Internet of Things, he brings expertise and know-how particularly on architecture, interoperability or data security and protection. He has been coordinator of numerous collaborative projects in France and Europe in these fields. He is active in the standardisation of the Internet of Things, security and data protection, in particular the publisher of the ISO/IEC standards 27550, 27030, 27570, 21823-3. In 2018 he became a senior partner of Trialog and its president.

 

Marc Lacoste, Senior Research Scientist, Orange Labs
Talk: Connected and Autonomous Vehicle Security: Challenges Ahead for 5G

Marc Lacoste is a Senior Research Scientist in the Security Department of Orange Labs, where he leads research on vehicular security and data protection. His main research interests are in security of vehicular systems, cloud and virtualization, open security kernels, and security architecture.  He received engineering degrees from Ecole Polytechnique and Télécom ParisTech, and holds a Ph.D. degree in Computer Science from the University of Grenoble. He is active in several European projects, such as recently as Technical Leader of H2020 SUPERCLOUD on user-centric multi-cloud security. He served in several major conference program committees, and published numerous security research papers in international conferences.

 

Inscrivez-vous à la newsletter de l'IRT SystemX

et recevez chaque mois les dernières actualités de l'institut :